# SDR ASAA2021120536927

- Difficulty date: December 5, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ADD71701100
- Condition: Inoperative
- Location: Lh Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EMERGENCY BATTER CHARGER TEST BAD. GROUNDED - YES. REMOVED AND REPLACED L/H SIDE STATION 322 EMERGENCY LIGHT BATTERY PACK AND CHARGER OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805- STEP 4.E OPS CHECK GOOD.
